# SDR HNAA0100023

- Difficulty date: April 2, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 32,138 hours, 36,123 cycles
- System (JASC): 5755 · Spoilers
- Part: Fastener
- Condition: Missing
- Location: Rt Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

OUTBOARD ROLL SPOILER DOES NOT COME UP WHEN TURNING CONTROL WHEEL TO THE RIGHT.  (NO INDICATION ON PFCS)  MAINTENANCE FOUND HARDWARE MISSING WT THE CENTER HINGE POINT OF RIGHT HAND OUTBOARD SPOILER.  REPLACED HARDWARE AND REPAIRED DAMAGE TO BRACKET.
